Acne Is Getting Worse After Treatment Using Acne Ointment.?
Hello doctor, I have a zit problem and usually it only appears on the nose and chin. Then it was suggested by my colleague to use pi kang shuang ointment, from my colleagues’ review, the ointment was effective. How come in my normal course, and actually appeared new acne after some usage. What is the doctor’s opinion? Thank you
Hello Nur Ifani,
Acne appears when hair follicles on the skin are blocked by dead skin cells or sebum. The blockage will cause an inflammatory reaction on the skin, most acne also involves the process of infection by bacteria on the skin. Increased androgen hormone activity also causes acne.
Acne can appear on the face, back, chest, and neck. Acne generally appears in adolescence, people with oily skin types can have more severe manifestations of acne. Forms of acne vary from whiteheads black, black, pustules (pus-filled nodules), papules (small lumps), nodules (larger than papules). Acne provides complaints of pain and itching.
Moreover, acne treatments, which are numerous, cannot be instant. It takes patience and time for months. Acne treatment varies using ointments containing benzoyl peroxide, salicylic acid, topical retinoids, antibiotics, azelaic acid. In certain cases drug therapy is also needed such as antibiotics and isotretinoin, and also hormonal therapy. It is better not to use creams / ointments carelessly that have not even been officially registered on the BPOM website (drug and food regulatory agency). Consult your skin condition with a dermatologist to determine the right therapy for the acne you are experiencing.
If the face is acne, avoid excessive use of makeup, always clean the face after using makeup or after activities, consume nutritious food and drink enough water, avoid excessive stress, avoid squeezing pimples especially with dirty hands. Thus the explanation from me, may be useful.